# SDR SWIA202265669

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 969 BETWEEN STR25L AND STR23R.    (C CHECK RO 5/23/22)    CORROSION ON FRAME 969 BETWEEN STR25L AND STR23R FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-51-06-101-003-A04. REMOVED AND REPLACED LOWER FRAME AT FS969.00 BETWEEN STGR 25L AND STGR 23R REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH690-37060 REV AC. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
